Journal article icon

Journal article

Smoothness properties of the unit ball in a JB*-triple

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/28.2.156

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY More from this journal
Volume:
28
Issue:
2
Pages:
156-160
Publication date:
1996-03-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Pubs id:
pubs:4943
UUID:
uuid:8ad6f761-72d6-4f5c-a875-5582bf06ca80
Local pid:
pubs:4943
Source identifiers:
4943
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP